# SDR GTIA2022111836782

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 27,981 hours, 12,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Assy
- Condition: Out Of Limits
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BTL REQUIRES SERVICING.-SERVICED L1 DOOR ASSIST BTL PER AMM 52-10-00. TO PROPER LEVEL.
